You are here:

Pharmacy/Vitamin D Side effects


Dear Dr. Ghooi,

I've been taking a vitamin D supplement for a few months now.  The pill is 400 IUs and I take 1-2 per day.  

Is it possible that a vit D supplement can cause mild lightheadedness?  

Thank you,

Hi James,
The importance of Vit D in maintaining health is being recognized only of late. There are at least 5 different forms of of the vitamin available, but none of them has been reported to cause lightheadedness. Though vit D forms do interact with other drugs, thus what you are experiencing may be a drug interaction. I would suggest you review every other medication that you are taking.
Best wishes
Ravi Ghooi


All Answers

Answers by Expert:

Ask Experts


Dr. Ravindra Bhaskar Ghooi


I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 All rights reserved.